A BUMPY METRIC THEOREM AND THE POISSON RELATION FOR GENERIC STRICTLY CONVEX DOMAINS

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)675-696
Number of pages22
JournalMathematische Annalen
Volume287
Issue number4
DOIs
Publication statusPublished - 1990

Cite this

@article{b6094a2f9926488f9dfd49633a4f4ccc,
title = "A BUMPY METRIC THEOREM AND THE POISSON RELATION FOR GENERIC STRICTLY CONVEX DOMAINS",
author = "L. Stoyanov",
year = "1990",
doi = "10.1007/BF01446922",
language = "English",
volume = "287",
pages = "675--696",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer-Verlag London Ltd.",
number = "4",

}

A BUMPY METRIC THEOREM AND THE POISSON RELATION FOR GENERIC STRICTLY CONVEX DOMAINS. / Stoyanov, L.

In: Mathematische Annalen, Vol. 287, No. 4, 1990, p. 675-696.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A BUMPY METRIC THEOREM AND THE POISSON RELATION FOR GENERIC STRICTLY CONVEX DOMAINS

AU - Stoyanov, L.

PY - 1990

Y1 - 1990

U2 - 10.1007/BF01446922

DO - 10.1007/BF01446922

M3 - Article

VL - 287

SP - 675

EP - 696

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 4

ER -